BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Positive periodic solutions for impulsive differential equations with infinite delay and applications to integro?differential equations

Participants in the publication
Sebastián Buedo-Fernández (Author)
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2020-01-20

Where published
Mathematical Methods in the Applied Sciences

Publication Identifiers
ISSN - 0170-4214

Publisher
Wiley

Volume
43
Number
6

Number of pages
23
Starting page
3052
Last page
3075

Document Identifiers
DOI - https://doi.org/10.1002/mma.6100
URL - http://dx.doi.org/10.1002/mma.6100

Rankings
SCIMAGO Q1 (2019) - 0.667 - Mathematics (miscellaneous) (Q2)


Export

APA
Sebastián Buedo-Fernández, Teresa Faria, (2020). Positive periodic solutions for impulsive differential equations with infinite delay and applications to integro?differential equations. Mathematical Methods in the Applied Sciences, 43, 3052-3075. ISSN 0170-4214. eISSN . http://dx.doi.org/10.1002/mma.6100

IEEE
Sebastián Buedo-Fernández, Teresa Faria, "Positive periodic solutions for impulsive differential equations with infinite delay and applications to integro?differential equations" in Mathematical Methods in the Applied Sciences, vol. 43, pp. 3052-3075, 2020. 10.1002/mma.6100

BIBTEX
@article{47991, author = {Sebastián Buedo-Fernández and Teresa Faria}, title = {Positive periodic solutions for impulsive differential equations with infinite delay and applications to integro?differential equations}, journal = {Mathematical Methods in the Applied Sciences}, year = 2020, pages = {3052-3075}, volume = 43 }